# SDR DALA14035449253

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 44,264 hours, 25,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED FORE AND AFT OF FASTENER HOLE AT BS 1475, TWO INCHES OTBD OF LONGERON 2R.  REPAIRED IAW ERA 526638-14, REV O, SECTION I.
